Case Report on Intravenous Ranitidine Induced Anaphylactic Reaction in Cholangiocarcinoma Patient

Published on:x
Indian Journal of Pharmacy Practice, 2017; 10(4):XX-XX
| doi:10.5530/ijopp.10.4.xx


Case Report on Intravenous Ranitidine Induced Anaphylactic Reaction in Cholangiocarcinoma Patient


Authors and affiliation (s):

Khayati Moudgil1, Sivasankaran Ponnusankar2*

1Department of Pharmacy Practice, JSS College of Pharmacy, Udhagamandalam- 643001, The Nilgiris, Tamil Nadu, INDIA.

2JSS Academy of Higher Education and Research, Mysuru, Karnataka, INDIA.

Abstract:

Ranitidine hydrochloride being one of the most commonly used drugs and its use is well provident. Furthermore, anaphylactic reactions are rarely observed with the use of ranitidine hydrochloride. Hypersensitivity reactions are usually common in clinical practice but adverse reaction to intravenous ranitidine is very rare. Here we report a case, where the patient developed an anaphylactic reaction with a single dose of intravenous ranitidine in cholangiocarcinoma patient. This report highlights the importance of recognition of the serious adverse events that might follow and the need for cautiousness with the use of ranitidine in the future prospects.

Key words: Adverse drug reaction, Flare, Histamine, Ranitidine, Itching, Wheal.




 

The Official Journal of Association of Pharmaceutical Teachers of India (APTI)
(Registered under Registration of Societies Act XXI of 1860 No. 122 of 1966-1967, Lucknow)

Indian Journal of Pharmacy Practice (IJOPP) [ISSN-0974-8326] is the official journal of Association of Pharmaceutical Teachers of India (APTI) and is being published since 1967.

DOI HISTORY

IJOPP uses reference linking service using Digital Object Identifiers (DOI) by Crossref. Articles from the year 2014 are being assigned DOIs for its permanent URLs